
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 12 · 2016
Issue 2, the volume’s only issue · 8 articles · RSS
Research Articles · 8
- Some Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko Kostićpp. 65–76 · published 17 Jun 2016View PDF7,406 accesses
- Burr-X Model Estimate using Bayesian and non-Bayesian ApproachesAbdullah Y. Al-Hossainpp. 77–85 · published 6 May 2016View PDF7,210 accesses
- Proportional Hazard Inverse Weibull Distribution and Associated InferenceSuja M. Aboukhamseen, Mohamed E. Ghitany, Ramesh C. Guptapp. 86–98 · published 18 Apr 2016View PDF7,385 accesses
- Testing VaR Accuracy for CDS Portfolios Using Historical Simulation and Delta-Normal ModelsViviane Y. Naimypp. 99–106 · published 16 Apr 2016View PDF7,499 accesses
- Randomized Response Procedure for the Estimation of the Population Ratio using Ranked Set SamplingAgustin Santiago, Carlos N. Bouza, J. Maclovio Sautto, Amer Ibrahim Al-Omaripp. 107–114 · published 27 Apr 2016View PDF7,396 accesses
- Hilbert-Type Inequalities RevisitedWaleed Abuelelapp. 115–118 · published 28 Apr 2016View PDF7,085 accesses
- Estimation for Unknown Parameters of the Burr Type-XII Distribution Based on an Adaptive Progressive Type-II Censoring SchemeMontaser M. Ameinpp. 119–126 · published 29 Apr 2016View PDF7,306 accesses
- Numerical Solution of First Order Initial Value Problems Using a Self-Starting Implicit Two-Step Obrechkoff-Type Block MethodZurni Omar, Oluwaseun Adeyeyepp. 127–134 · published 13 Jun 2016View PDF8,078 accesses